MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # 01520389 product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.(b)(4).Note: manufacturer contacted customer on 11/2/2017 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for e-5 and hi blood glucose results.(b)(6) mother, is calling on behalf of the customer.The customer is concerned with results obtained of hi and e-5.The expected fasting blood glucose test result range is 200 to 250mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by the customer according to specification in the bedroom but sometimes in her purse.During the call on (b)(6) 2017, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 11/30/2018 and open vial date was last week.The meter memory was reviewed for previous test result history: result 1 : hi mg/dl date: (b)(6) 2017 time: 6:43pm n- fasting.Result 2 : 266mg/dl date: (b)(6) 2017time: 2:07pm n-fasting.Result 3 : 407mg/dl date: (b)(6) 2017time: 1:05pm fasting.Result 4 : 338mg/dl date: (b)(6) 2017time: 12:49pm fasting.Result 5 : 194mg/dl date:(b)(6) 2017 time: 12:22 am fasting.Mother called in stating that the meter is reading e-5.After troubleshooting for e-5, results was hi.Advised caller that the blood sugar may be reading higher then 600mg/dl.Customer decline medical intervention and states that her daughter seems fine and has no symptoms.Mother states that her daughter never tests fasting.No fasting range was provided.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7042193
Report Number1000113657-2017-01969
Device Sequence Number19369308
Product Code NBW
UDI-Device Identifier00021292007911
UDI-Public(01)00021292007911
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2487
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2017
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1